# SDR SIMA20131118003

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 37,521 hours, 31,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HARD TO OPEN.  C/A SERVICED MAIN CABIN DOOR ROLLERS IAW EMB 145 AMM 53-21-02.  NO FURTHER DEFECTS NOTED.
